# SDR FDEA202208081919

- Difficulty date: August 8, 2022
- Submitted: August 8, 2022
- Operation: Air carrier
- Aircraft: N588FE
- Make and model: Doug MD-11F
- Aircraft serial: 48490
- Aircraft time: 92,791 hours, 20,853 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING - INBOARD FIXED LEADING EDGE  UPPER SURFACE STATION XIS 247   CHAFFING MARK .  AREA SMOOTHED OUT AND FOUND WITHIIN LIMIT AS PER SRM 57-40-02-2R   REPAIR 8 FIGURE 201. REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.
